# SDR SWIA202265211

- Difficulty date: February 2, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANN FLIGHT OBSERVERS LOWER SEAT RAIL P/N: 15981-1 FOR USE ON N929SW / SN: 7703.    (C-CHECK RO 3-25-22)    REMOVED AND REPLACED FLIGHT OBSERVER LOWER SEAT RAIL P/N 15981-1 REF CRJ 200 AMM 25-12-01-400-801
